| Lot Number |
90743 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
02/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 77-year-old male patient with an eleos distal femur replacement underwent a revision due to loosening of the femoral stem.